# SDR SWIA200820688

- Difficulty date: December 17, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 34,798 hours, 48,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5752 - GEAR DID NOT EXTEND WHEN COMMANDED.  REPLACED RIGHT MLG DOWN LOCK SENSORS AND SWUNG GEAR.
